# SDR VNAA2012030800004

- Difficulty date: March 4, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 18,818 hours, 19,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1398
- Condition: Malfunctioned
- Location: Flap System
- Part time: 18,807 hours, 19,333 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE ON APPROACH.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FECU (FLAP ELECTRONIC CONTROL UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
